Week 5 trialling the pill-sweaty and hormonal-eurgh!

hi all, having had a lap in Jan to remove Endo cells and scar tissue they have now started me on the pill. 3weeks in I started my 2nd packet (I'm supposed to run 3 together) but stupidly took a tablet really.late so I had a week long period which thankfully has just stopped. Ever since I started my period though I've been really hormonal (bad skin, moody and really sweaty). I know the weather has been warm but I've been particularly overheated and sweaty in bed like I am when I have my period. Did anyone else find the hormones did this to them? Did it settle down (please!?)?

xx

3 Replies

oldestnewest
  • Hey, I'm in the same boat she was just lying here thinking I feel sweaty, miserable and agitated and it really feels like it's because of the pill. I took it for 3 weeks but decided to take the 7 day break to (maybe naively) relieve some of the symptoms. The period isn't much easier than a normal one but I hate taking hormones so it felt right to take a break. I'll go back to it from Wednesday because I have heard it takes 2mths+ to really calm down. To be honest though, lots of people have told me to shop around for the best pill for me rather than just persevering with this one (Marvelon) and I will do that with my GP if the next pack is as bad. Just wanted to let you know you're not alone. Xx 

  • hey, its good to know I'm not going mad but sorry you're going through it too. I'm pretty over heated during the day but nights are worst. I always get it when I'm hormonal (period time usually) but at the moment its horrendous! I've downgraded my duvet to the summer one and I'm still tossing and turning all night and waking up clammy. My moods have been horrible too, god knows how my husband and kids are putting up with me! Fingers crossed it settles down soon, I was told3months so I have a follow up with the Endo specialist then. Xx

  • We're very similar, I was about a thousand degrees last night with just a sheet and I've been in a grump for 3 days. It's horrible. Fingers crossed for both of us that it gets better. Take care. Xx

You may also like...